# SDR EIA2001029

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B043681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND M/D BS 1740 STRINGER 3L CRACKED.  TRIMMED OFF CRACKED AREA, NDT INSPECTED, REPAIRED STRINGER 3L PER BOEING MSG EVR-HKG-01-00003H AND RS R-53-61-34588.  (M)
